# SDR DALA2024080107661

- Difficulty date: July 29, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 138,381 hours, 20,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 180 DURING SVC CHK, FOUND LT AFT OVERWING EMER LIGHT IN CABIN INOP. CORRECTIVE ACTION: R/R LT AFT OVERWING EMER LIGHT IN CABIN IAW B767 AMM 33-51. OPS CHK OK. OK FOR SVC. (5904616)
